| Catalog Number |
0240099155 |
| Medical Device Problem Codes |
No Display/Image (1183); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there loss of image.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of image probable root cause: - tx antenna/main board - rx antenna/main board - connectors - tx/rx software - wireless channel availability - wireless interference with other systems in the room - use error - faulty hdmi cable - faulty fan resulting in increased device temperature - excessive channel restriction the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there loss of image.